# SDR SWAA2024120574335

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 59,560 hours, 32,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Depleted
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GROUND POWER EMER EXIT LIGHTS IN ARMED POSITION HALF THE EMERGENCY EXIT LIGHTS ARE ON.<[01] RECHARGED & RESET FWD POWER SUPPLY L&R PER AMM 33-51-06. OPS CHK OK.
